# SDR TRAX200800264

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- Aircraft time: 31,306 hours, 34,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 21R, AT FR 44. CORROSION REMOVED AS PER SRM 51-21-42 ON STRG 218 AT FR 44. STRINGER AT FR 44, 21R, REPAIRED AS PER SRM 51-25-01. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR. IN ACCORDANCE WITH S.P. 663 AND FAR 43, APPENDIX A. REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01.  OUT OF LIMITS AS PER SRM 53-81-00 FIG 301.
